# SDR MASA2011111464003

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 21,928 hours, 15,117 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED OPEN PLACARD DAMAGED.  REMOVED AND REPLACED DAMAGED MED OPEN PLACARD, NO FURTHER DEFECTS NOTED.
